# SDR RAIA961290

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Fitting
- Part number: S535784000051
- Condition: Sheared
- Location: Lt Mlg Act
- Part time: 18,297 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7126 - BOTH MAIN GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED THE LEFT MAIN ACTUATOR ATTACH FITTING.  (M)
